# SDR YENA2021070900458

- Difficulty date: July 5, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N955JB
- Make and model: Airbus A321-231
- Aircraft serial: 06757
- Aircraft time: 21,337 hours, 7,004 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: C1484
- Condition: Abnormal
- Location: Door
- Part time: 31,969 hours, 11,156 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV,  SECONDARY FINDING ESCAPE SLIDE RAFT HIT ON FUSELAGE WHEN DOOR IS FULLY UP AND LOCKED DUE TO SWELLING AT PASSENGER CREW DOOR 832 ; PER AEROMAN N/R 2021-273929 - REMOVED AND REPLACED ESCAPE SLIDE RAFT ON DOOR 832 P/N D30665-709 S/N A9292R IAW AMM 25-62-44-000-012-A AND AMM 25-62-44-400-007-A.TEST IS OK.
